MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6688600
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator failed internal leakage test with a message "system volume too small" during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, replacement of the maintenance kit including nozzle units solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The nozzle unit is part of the gas module and regulates the inspiratory gas flow to the patient.It consists of a membrane, a mouthpiece and a feather spring.The membrane in the nozzle unit is pressed against a mouthpiece with a feather spring to regulate the gas flow through the gas module.The faulty nozzle unit may lead to stop of ventilation, low o2 or high pressure.According to the manufacturer¿s specification the complete plastic nozzle unit must be replaced during preventive maintenance.Based on information provided by technician preventive maintenance has not been performed before, however the reason for not replacing the pm kit according to the manufacturer¿s specification is unknown.The device's logs were not provided for further analysis.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to defective nozzle unit.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT SERVO-N
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23602209
Report Number8010042-2025-0001677
Device Sequence Number9848761
Product Code CBK
UDI-Device Identifier07325710001042
UDI-Public(01)07325710001042(11)230828
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6688600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown